# SDR AT0000435

- Difficulty date: August 23, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 30 END CAP FITTING AT WING SPAR HAS CORROSION.  REMOVED AND REPLACED STRINGER END CAP FITTING AT BS 540 - 580 IAW DC9 SRM 51-01 FIGURE 1, 51-30-0, 51-10-3.
